# SDR 2001UALA00634

- Difficulty date: May 4, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 41,003 hours, 21,658 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR THRESHOLD WEB CORRODED AT STA 789.  MAJOR REPAIR ACCOMPLISHED.REPLACED THRESHOLD WEB.
